Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On simple double zeros and badly conditioned zeros of analytic functions of $n$ variables


Authors: Jean-Pierre Dedieu and Mike Shub
Journal: Math. Comp. 70 (2001), 319-327
MSC (2000): Primary 65H10
Published electronically: March 1, 2000
MathSciNet review: 1680867
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We give a numerical criterion for a badly conditioned zero of a system of analytic equations to be part of a cluster of two zeros.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65H10

Retrieve articles in all journals with MSC (2000): 65H10


Additional Information

Jean-Pierre Dedieu
Affiliation: Laboratoire Approximation et Optimisation, Université Paul Sabatier, 31062 Toulouse Cedex 04, France
Email: dedieu@cict.fr

Mike Shub
Affiliation: IBM T.J. Watson Research Center, Yorktowns Heights, New York 10598-0218
Email: mshub@us.ibm.com

DOI: http://dx.doi.org/10.1090/S0025-5718-00-01194-7
PII: S 0025-5718(00)01194-7
Keywords: Systems of equations, multiple zeros, condition numbers
Received by editor(s): January 12, 1999
Published electronically: March 1, 2000
Additional Notes: This work was done while both authors were at MSRI, Berkeley, in fall 1998, for the Foundations of Computational Mathematics program.
Partially supported by the National Science Foundation
Article copyright: © Copyright 2000 American Mathematical Society